# SDR DALA2022101006539

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 DENT ON FRAME STA 1420 AND BTW S-27L - S-24L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00236: FRAME STA 1420 AND BTW S-27L - S-24L AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2443515)
